advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Elyria, Ohio, USA:

Do Glucophage (metformin) tablets lose their effectiveness because of heat, age, or being out of the bottle? I have occasional bouts of two to three days where my numbers go up significantly and taking my pills doesn't seem to have the usual result. Normally, my response to my medication is fairly predictable. These "stalls" seem to correspond with times when I'm down to my last few and about to go get my refills. Is there any connection?

Answer:

As long as you are using medication that has not "expired" because of age, I would not think so. This medication is much more stable than hormones like insulin. I would recommend trying to determine what is different about the days in question, in terms of finding the cause.

JTL

DTQ-20040610140435
Original posting 14 Jun 2004
Posted to Pills for Diabetes

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.